MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD HEATED BREATHING TUBE AND CHAMBER KIT; AUTOFILL CHAMBER

FISHER & PAYKEL HEALTHCARE LTD HEATED BREATHING TUBE AND CHAMBER KIT; AUTOFILL CHAMBER
Model Number 900PT561
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.Product background: the autofill chamber as part of 900pt561 heated breathing tube and chamber kit is a component designed for use with the airvo 2 humidification series to provide nasal high flow (nhf) therapy.Air and oxygen are blown from the airvo 2 into the humidification chamber within which water is heated by a heater plate.The gases become humidified in the chamber and then pass into a heated breathing tube, then to the patient interface.Nhf therapy is intended for use with spontaneously breathing patients who would benefit from receiving high flow warmed and humidified respiratory gases nhf therapy should not be used for life support purposes, and appropriate patient monitoring must be used at all times.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that the autofill chamber as part of the 900pt561 heated breathing tube and chamber kit was found with a chamber crack and leaking during patient use.There were no patient consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Corrected data:g1,g3,g6,h2,h6.Product background: the autofill chamber as part of 900pt561 heated breathing tube and chamber kit is a component designed for use with the airvo 2 humidification series to provide nasal high flow (nhf) therapy.Air and oxygen are blown from the airvo 2 into the humidification chamber within which water is heated by a heater plate.The gases become humidified in the chamber and then pass into a heated breathing tube, then to the patient interface.Nhf therapy is intended for use with spontaneously breathing patients who would benefit from receiving high flow warmed and humidified respiratory gases nhf therapy should not be used for life support purposes, and appropriate patient monitoring must be used at all times.Method: the complaint autofill chamber was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information and photograph provided by the healthcare facility, previous investigations of similar complaints, and our knowledge of the product.Results: visual inspection of the provided photograph revealed a vertical crack on the side of the autofill chamber dome.Additionally, the healthcare facility reported that the chamber was leaking water.Conclusion: without the return of the complaint device, we are unable to confirm the cause of the reported event.Every autofill chamber is pressure tested following the manufacturing process to check for any leaks present in the chamber.Any chamber that fails this test is rejected.The subject chamber would have met the required specification at the time of production.Our user instructions that accompany the 900pt561 heated breathing tube and chamber "do not use the autofill chamber if it has been dropped or been allowed to run dry as this could lead to the chamber over-filling." "do not use the autofill chamber if the water level rises above the maximum water level line as this may lead to water entering the patient's airway." "for single patient use only.Reuse may result in transmission of infectious substances.Attempting to reprocess will result in degradation of materials and render the product defective." "avoid contact with chemicals, cleaning agents, or hand sanitizers.".

Brand Name
HEATED BREATHING TUBE AND CHAMBER KIT
Common Device Name
AUTOFILL CHAMBER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego ba
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key19038919
Report Number9611451-2024-00270
Device Sequence Number7242397
Product Code BTT
UDI-Device Identifier09420012433794
UDI-Public(01)09420012433794(10)2102084761(11)220316
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900PT561
Device Catalogue Number900PT561
Device Lot Number2102084761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
F&P 900PT561 HEATED BREATHING TUBE AND CHAMBER KIT; F&P 900PT561 HEATED BREATHING TUBE AND CHAMBER KIT
Patient SexUnknown